Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Linguistic hedges and the generalized modus ponens

Autor
Lascio, L.; Gisolfi, A.; Cortes, U.
Tipus d'activitat
Article en revista
Revista
International journal of intelligent systems
Data de publicació
1999-10
Volum
14
Número
10
Pàgina inicial
981
Pàgina final
993
DOI
10.1002/(SICI)1098-111X(199910)14:10<981::AID-INT3>3.0.CO;2-B
Resum
In this paper a modification of the generalized modus ponens is presented, namely, rule: if X is bB then Y is cC; fact: X is aB, conclusion: Y is dC where a, b, c, e, and d are linguistic hedges, and B, C are fuzzy sets. The procedure that allows one to evaluate the modifier d is very simple and gives results given in Refs. 15, 18, 26, and 27. Our approach is algebraic-based and realizes Zadeh's calculus on words by means of Chang's MY algebra.
Grup de recerca
IDEAI-UPC Intelligent Data Science and Artificial Intelligence
KEMLG - Grup d´Enginyeria del Coneixement i Aprenentatge Automàtic

Participants